RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 4, Pages 403–413 (Mi mz6695)  

This article is cited in 1 scientific paper (total in 1 paper)

Example of a surface that is homotopic to a tube and has a closed asymptotic line

G. A. Kovaleva

M. V. Lomonosov Moscow State University

Abstract: The possible existence of a tube of negative Gaussian curvature with a closed asymptotic line is investigated, and an example of a closed asymptotic strip homotopic to a cylinder is formulated.

Full text: PDF file (733 kB)

English version:
Mathematical Notes, 1968, 3:4, 257–263

Bibliographic databases:

UDC: 513.78
Received: 17.10.1967

Citation: G. A. Kovaleva, “Example of a surface that is homotopic to a tube and has a closed asymptotic line”, Mat. Zametki, 3:4 (1968), 403–413; Math. Notes, 3:4 (1968), 257–263

Citation in format AMSBIB
\Bibitem{Kov68}
\by G.~A.~Kovaleva
\paper Example of a~surface that is homotopic to a~tube and has a~closed asymptotic line
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 4
\pages 403--413
\mathnet{http://mi.mathnet.ru/mz6695}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=225239}
\zmath{https://zbmath.org/?q=an:0169.23701}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 4
\pages 257--263
\crossref{https://doi.org/10.1007/BF01159941}


Linking options:
  • http://mi.mathnet.ru/eng/mz6695
  • http://mi.mathnet.ru/eng/mz/v3/i4/p403

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Kovaleva, “Otsutstvie zamknutykh asimptoticheskikh linii na trubkakh otritsatelnoi gaussovoi krivizny so vzaimno odnoznachnym sfericheskim otobrazheniem”, Fundament. i prikl. matem., 1:4 (1995), 953–977  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:140
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020